Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Sulphasalazine & Itching

bubbadogbubbadog Posts: 5,852
edited 28. Oct 2014, 07:59 in Living with Arthritis archive
I've started my Sulphasalazine but my body has started itching like mad! It says in the leaflet in the side effects that it can cause a rash but if it does cause a rash you have to go to A&E. But I haven't got a rash just my body is itching like made. I can't stop scratching, has anybody else have a similar problem when they started the medication?

Comments

  • dreamdaisydreamdaisy Posts: 31,567 ✭✭✭
    edited 30. Nov -1, 00:00
    This is a fairly common occurrence, Bubba, this is a stronger med than the other you have so it may take some time for your body to adjust. A feather duster is a good alternative to scratching! Keep your skin well-moisturised with something bland such as aqueous cream. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
Sign In or Register to comment.